en
Scientific article
Open access
English

Duistermaat-Heckman distributions for group valued moment maps

Published inGeometric and functional analysis, vol. 12, no. 1, p. 1-31
Publication date2002
Abstract

We introduce equivariant Liouville forms and Duistermaat-Heckman distributions for Hamiltonian group actions with group valued moment maps. The theory is illustrated by applications to moduli spaces of flat connections on 2-manifolds.

Classification
  • arxiv : math.DG
Citation (ISO format)
ALEKSEEV, Anton, MEINRENKEN, Eckhard, WOODWARD, Chris. Duistermaat-Heckman distributions for group valued moment maps. In: Geometric and functional analysis, 2002, vol. 12, n° 1, p. 1–31.
Main files (1)
Article
accessLevelPublic
Identifiers
ISSN of the journal1016-443X
448views
98downloads

Technical informations

Creation10/28/2010 1:56:00 PM
First validation10/28/2010 1:56:00 PM
Update time03/14/2023 4:08:30 PM
Status update03/14/2023 4:08:30 PM
Last indexation02/12/2024 7:27:38 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack